You might want to research "hairy tongue". I teach tobacco cessation classes for Army folks and that may be a side effect of tobacco. The Navy docs should be able to help you with this. I've worked with doctors both military and civilian and you will find good and bad with either. I've had some of the best care ever at Ft Wainwright. See someone soon and do whatever it takes to quit tobacco! There is a drug Wellbutrin (known as Zyban), there are patches and gum that you can buy yourself. If you use the gum or patch for nicotine replacement be sure not to smoke or you could get nicotine toxicity. Get some flavored chew sticks, or sugarless gum/candy and keep your mouth busy. Get a water bottle and drink 3 quarts or more of water a day to help get the nicotine out of your body. You probably should see a dentist too! Your service to our country entitles you to receive good health care but sometimes you need to do your part to make sure you get it. If you are unhappy with your medical care look for the Patient Representative and give them your complaint. You will be helping the next patient who comes along and bettering military health care.